Differential and Integral Equations

Concavity and monotonicity properties of solutions of Emden-Fowler equations

Hans G. Kaper and Man Kam Kwong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 327-340.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669561

Mathematical Reviews number (MathSciNet)
MR929920

Zentralblatt MATH identifier
0723.34026

Subjects
Primary: 34A34: Nonlinear equations and systems, general
Secondary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Kaper, Hans G.; Kwong, Man Kam. Concavity and monotonicity properties of solutions of Emden-Fowler equations. Differential Integral Equations 1 (1988), no. 3, 327--340. https://projecteuclid.org/euclid.die/1371669561


Export citation